Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2025 |
Published |
Journal Article |
IST-REx-ID: 22204 |
Kimmel N, Kuperberg VZ. Positive density for consecutive runs of sums of two squares. Journal of the Institute of Mathematics of Jussieu. 2025;24(5):1995-2046. doi:10.1017/s1474748025000131
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15338 |
Browning TD, Pierce LB, Schindler D. Generalised quadratic forms over totally real number fields. Journal of the Institute of Mathematics of Jussieu. 2024;23(6):2859-2912. doi:10.1017/S1474748024000161
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv